# SDR AWXA200501199

- Difficulty date: September 23, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545834551
- Condition: Cracked
- Location: Bs 313-327
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED CHANNEL CRACKED IN 2 PLACES AT WL 207, BL 47L BS 313 AND BS 327.  MAINTENANCE REMOVED DAMAGE CHANNEL AT BS 313 AND BS 327 IAW BOEING 737-300 SRM 51-40-02-0G FIG 8.  PREPPED NEW CHANNEL FOR INSTALLATION IAW BOEING 737-300 SRM 51-40-05-0G FIG 4 AND FIG 7.  INSTALLED FABRICATED REPAIR PARTS AT WL 207, BL 47L BS 313 AND BS 327 IAW BOEING 737-300 SRM 51-40-02-0G.
